# SDR SWIA2020030348969

- Difficulty date: February 19, 2020
- Submitted: March 3, 2020
- Operation: Air carrier
- Aircraft: N440SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7589
- Aircraft time: 39,922 hours, 35,322 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Cap
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ADDITIONAL CHAFING FOUND ON LH INBOARD FLAP, INBOARD FLAP VANE CAP   (C-CHECK) RO 2/28/2020   REMOVED CHAFFED LH INBOARD FLAP, INBOARD FLAP VANE CAP AND INSTALLED NEW LH INBD FLAP INBD FLAP VANE CAP REF CRJ200 SRM AND BOMBARDIER DWG.  SEE CONTINUATION CARD FOR DETAILS.
